Seguir
Jeffrey Schenker
Jeffrey Schenker
E-mail confirmado em math.msu.edu - Página inicial
Título
Citado por
Citado por
Ano
Finite-Volume Fractional-Moment Criteria¶ for Anderson Localization
M Aizenman, JH Schenker, RM Friedrich, D Hundertmark
Communications in Mathematical Physics 224, 219-253, 2001
2232001
Moment analysis for localization in random Schrödinger operators
M Aizenman, A Elgart, S Naboko, JH Schenker, G Stolz
Inventiones mathematicae 163, 343-413, 2006
1862006
Eigenvector localization for random band matrices with power law band width
J Schenker
Communications in Mathematical Physics 290, 1065-1097, 2009
1252009
Equality of the bulk and edge Hall conductances in a mobility gap
A Elgart, GM Graf, JH Schenker
Communications in mathematical physics 259, 185-221, 2005
1142005
Linear response theory for magnetic Schrödinger operators in disordered media
JM Bouclet, F Germinet, A Klein, JH Schenker
Journal of Functional Analysis 226 (2), 301-372, 2005
872005
Trapping of small organisms moving randomly: principles and applications to pest monitoring and management
JR Miller, CG Adams, PA Weston, JH Schenker
Springer, 2015
782015
Semicircle law and freeness for random matrices with symmetries or correlations
JH Schenker, H Schulz-Baldes
arXiv preprint math-ph/0505003, 2005
782005
Dynamical delocalization in random Landau Hamiltonians
F Germinet, A Klein, JH Schenker
Annals of mathematics, 215-244, 2007
752007
The creation of spectral gaps by graph decoration
JH Schenker, M Aizenman
Letters in Mathematical Physics 53, 253-262, 2000
702000
Maximizing information yield from pheromone-baited monitoring traps: estimating plume reach, trapping radius, and absolute density of Cydia pomonella (Lepidoptera: Tortricidae …
CG Adams, JH Schenker, PS McGhee, LJ Gut, JF Brunner, JR Miller
Journal of Economic Entomology 110 (2), 305-318, 2017
602017
Spectral theory of time dispersive and dissipative systems
A Figotin, JH Schenker
Journal of statistical physics 118, 199-263, 2005
452005
Hamiltonian structure for dispersive and dissipative dynamical systems
A Figotin, JH Schenker
Journal of Statistical Physics 128, 969-1056, 2007
342007
On the Wegner orbital model
R Peled, J Schenker, M Shamis, S Sodin
International Mathematics Research Notices 2019 (4), 1030-1058, 2019
332019
Diffusion of wave packets in a Markov random potential
Y Kang, J Schenker
Journal of Statistical Physics 134, 1005-1022, 2009
312009
Quantization of the Hall conductance and delocalization in ergodic Landau Hamiltonians
F Germinet, A Klein, JH Schenker
Reviews in Mathematical Physics 21 (08), 1045-1080, 2009
242009
Matrix regularizing effects of Gaussian perturbations
M Aizenman, R Peled, J Schenker, M Shamis, S Sodin
Communications in Contemporary Mathematics 19 (03), 1750028, 2017
222017
An ergodic theorem for quantum processes with applications to matrix product states
R Movassagh, J Schenker
Communications in Mathematical Physics 395 (3), 1175-1196, 2022
16*2022
Theory of ergodic quantum processes
R Movassagh, J Schenker
Physical Review X 11 (4), 041001, 2021
152021
Gaussian fluctuations for random matrices with correlated entries
J Schenker, H Schulz-Baldes
International Mathematics Research Notices 2007, rnm047, 2007
152007
Constructive fractional-moment criteria for localization in random operators
M Aizenman, JH Schenker, RM Friedrich, D Hundertmark
Physica A: Statistical Mechanics and its Applications 279 (1-4), 369-377, 2000
152000
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–20